# SDR UIEA2021031400547

- Difficulty date: March 16, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 92,542 hours, 23,674 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Clamp
- Condition: Broken
- Location: Megaphone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AFT CLOSET MEGAPHONE CLAMP DAMAGE( REMOVED AND REPLACED DAMAGED MEGAPHONE BRACKET ASSY AT R/H AFT CLOSET PER B767-300    AMM 20-11-00-910-802 )
